# SDR WX0A2017020373227

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 56,763 hours, 42,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING ODOR IN CABIN AROUND ROWS 14 AND 15. PERFORMED SMOKE IN CABIN WORKSCOPE. NO DEFECTS NOTED.
